# SDR DALA2018112096727

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 62,959 hours, 26,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 THE EXIT SIGN AT DOOR 2L FELL OFF. CORRECTIVE ACTION: RE-SECURED EXIT SIGN AT SAME. (5357886)
